COUPLED FIXED POINT THEOREMS FOR GENERALIZED $\alpha-\psi$-CONTRACTIVE MAPPINGS IN PARTIALLY ORDERED METRIC-TYPE SPACES

Authors

  • N. Hieu Faculty of Mathematics and Information Technology Teacher Education, Dong Thap University, Cao Lanh City, Dong Thap Province, Vietnam
  • V. Hang Journal of Science, Dong Thap University, Cao Lanh City, Dong Thap Province, Vietnam

Abstract

In this paper, we state some coupled fixed point theorems for generalized $\alpha-\psi$-contractive mappings in partially ordered metric-type spaces. In addition, some particular cases and consequences of our theorems are given. Moreover, we give some examples to illustrate the obtained results.

Downloads

Published

2018-01-26

How to Cite

Hieu, N., & Hang, V. (2018). COUPLED FIXED POINT THEOREMS FOR GENERALIZED $\alpha-\psi$-CONTRACTIVE MAPPINGS IN PARTIALLY ORDERED METRIC-TYPE SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(2), 35-49. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/312

Issue

Section

Research Article